Electronic Communications in Probability

Sharp estimates for the convergence of the density of the Euler scheme in small time

Emmanuel Gobet and Céline Labart

Full-text: Open access


In this work, we approximate a diffusion process by its Euler scheme and we study the convergence of the density of the marginal laws. We improve previous estimates especially for small time.

Article information

Electron. Commun. Probab., Volume 13 (2008), paper no. 35, 352-363.

Accepted: 24 June 2008
First available in Project Euclid: 6 June 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 65C20: Models, numerical methods [See also 68U20]
Secondary: 60H07: Stochastic calculus of variations and the Malliavin calculus 60H10: Stochastic ordinary differential equations [See also 34F05] 65G99: None of the above, but in this section 65M15: Error bounds 60J60: Diffusion processes [See also 58J65]

stochastic differential equation Euler scheme rate of convergence Malliavin calculus

This work is licensed under aCreative Commons Attribution 3.0 License.


Gobet, Emmanuel; Labart, Céline. Sharp estimates for the convergence of the density of the Euler scheme in small time. Electron. Commun. Probab. 13 (2008), paper no. 35, 352--363. doi:10.1214/ECP.v13-1393. https://projecteuclid.org/euclid.ecp/1465233462

Export citation


  • Aronson D.G., 1967. Bounds for the fundamental solution of a parabolic equation. Bulletin of the American Mathematical Society, 73, 890-903.
  • Bally, V., Talay, D., 1996. The law of Euler scheme for stochastic differential equations: convergence rate of the density. Monte Carlo Methods Appl., 2(2), 93-128.
  • Friedman A., 1964. Partial differential equations of parabolic type. Prentice-Hall Inc., Englewood Cliffs, N.J.
  • Guyon J., 2006. Euler schemes and tempered distributions. Stochastic Processes and their Applications, 116, 877-904.
  • Konakov V., Mammen E., 2002. Edgeworth type expansions for Euler schemes for stochastic differential equations. Monte Carlo Methods Appl, 8(3), 271-285.
  • Kusuoka S. Stroock D., 1984. Applications to the Malliavin calculus I. Stochastic Analysis, Proceeding of the Taniguchi International Symposium on Katata and Kyoto 1982. Kinokuniya, Tokyo, Itô K. Ed, 271-306.
  • Labart C., 2007. PhD Thesis, Ecole Polytechnique, Paris. Available at http://pastel.paristech.org/3086/
  • Nualart D., 2006. Malliavin Calculus and Related Topics (2nd Edition). Springer-Verlag, New York.